# SDR FDEA201510163258

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 324 FLOORBEAM HAS CORROSION, RBL 54 TO RBL 64.  REMOVED CORROSION IAW SRM 51-10-02, EVALUATED NO LIMITS FOR CORROSION REMOVAL ON PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR FLOORBEAM, T CHORD, STATION 324, RBL 68 TO LBL 9 IAW SRM 51-40-02.  FABRICATED FLOORBEAM, T CHORD, WEB SECTION & INSTALLED T CHORD, FLOORBEAM & WEB SECTION IAW SRM 53-10-08-2R REPAIR 1 & EA F-5310-T0320939 P1.
